Differential and Integral Equations

Nonexistence of a positive solution of the Laplace equation with a nonlinear boundary condition

Bei Hu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 301-313.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330430

Mathematical Reviews number (MathSciNet)
MR1255890

Zentralblatt MATH identifier
0820.35062

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35K20: Initial-boundary value problems for second-order parabolic equations

Citation

Hu, Bei. Nonexistence of a positive solution of the Laplace equation with a nonlinear boundary condition. Differential Integral Equations 7 (1994), no. 2, 301--313. https://projecteuclid.org/euclid.die/1369330430


Export citation